Hello all! I have been taking Percoset and Vicodin only for a few weeks and only 1-3 pills daily. Nothing hardcore, but I noticed I was at the point where I felt like I couldn't function without it. My bf is a recovering addict and he had a bottle of Suboxone left over. I had taken my last Percocet yesterday morning and last night was pretty depressed about not being able to find any. He suggested I try Suboxone and use that to wean off before I become addicted. I took the entire 8mg pill last night and BOY was that a mistake. I could NOT function. Very dizzy, very nauseous. My whole body felt heavy. I was even nodding off sitting up. Today I felt the same way most of the day. The best way i can describe it is motion sickness. I felt the same way I feel when I get sick on an airplane. :) It's hitting the 24 hour mark and I'm finally starting to feel close to normal again. My question is: Was 8mg too much to start with or was I not taking enough opiates to even need this to stop cold turkey? Thanks for the advice!
You just proved to yourself that you don't need suboxone and that you are far from being addicted. It is nuts to try and take this after taking percocet for 3 weeks and you are lucky that you aren't a addict or the suboxone would have thrown you into precipitated withdrawals. Never take drugs that you know nothing about. You won't even have withdrawals after 3 weeks of taking a small amount of oxycodone. So stop now before you really do become addicted, believe me it's no fun being super depressed when you're a addict. It's the worst life you could imagine..Good luck and stay clean...
hi, 2 things were happening to you, you didn't wait long enough for your body to detox from the opiates u were taking. 24-36 hours is what is recomended befor taking suboxone from the time you took your last does of percks or vicks. then on top of that you took too much suboxone. next time you dose on the sub start with 1/4 to 1/2 a pill.if in 15 - 20 min u dont start to feel diffrent repeat the dose. remember you can always take more,but you cant take less. easy does it is a great way for you both to go about getting clean. you two are lucky to have eachother. good luck... congraz
I completely agree even though you may feel a little edgy for a couple days you'll be fine. I was perscribed vicoden 7.5mg 4x daily after an accident
and 2yrs later was up to 5-6 even though that doesn't seem like much compared to some stories the duration made me completely dependent and real withdrawl sucks and that is an understatement. I do have question were they perscribed to you the only reason i ask is if so and you feel not quit yourself call your doc and explain he might be able to help you but i don't think subs is the way to go for you but it just an opinion, good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2016 • 4 answers
Updated 15 Oct 2010 • 2 answers
Updated 21 Apr 2018 • 4 answers
Updated 21 Apr 2018 • 2 answers
Suboxone - my boyfriend has been on the program for about three years. I notice little side effects?
Updated 16 Oct 2011 • 5 answers